Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 18, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2011, 3:43 PM CDT for Blaine County, Brown County, Nebraska. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2011, 3:43 PM CDT (20:43 UTC)
- Expired
- May 30, 2011, 4:30 PM CDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Blaine County, NE, Brown County, NE
The radar
The North Platte radar (KLNX), 61 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:52 PM CDT | HAIL 1 | 7 Nne Dunning, NE | |
| May 30, 4:01 PM CDT | HAIL 1 | Brewster, NE | PEA TO QUARTER SIZE HAIL REPORTED BY DISPATCHER. GROUND COVERED BY HAIL. |
| May 30, 4:20 PM CDT | HAIL 1 | 25 S Long Pine, NE | MARBLE TO QUARTER SIZED HAIL COVERING THE GROUND. VERY HEAVY RAIN ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 2:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 2078 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
223
WUUS53 KLBF 302043
SVRLBF
NEC009-017-302130-
/O.NEW.KLBF.SV.W.0018.110530T2043Z-110530T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT MON MAY 30 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 430 PM CDT
* AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR DUNNING...OR 14 MILES SOUTHWEST OF
BREWSTER...AND MOVING NORTH AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BREWSTER AROUND 355 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
91 MILE MARKER 10 AND HIGHWAY 7 MILE MARKER 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4225 9967 4209 9966 4208 9968 4196 9969
4174 9992 4174 10005 4178 10020 4235 10004
TIME...MOT...LOC 2043Z 199DEG 44KT 4184 10003
WIND...HAIL <50MPH 1.50IN
$$
TAYLOR1 follow-up statement
871
WWUS53 KLBF 302100
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT MON MAY 30 2011
NEC009-017-302130-
/O.CON.KLBF.SV.W.0018.000000T0000Z-110530T2130Z/
BLAINE NE-BROWN NE-
400 PM CDT MON MAY 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BROWN
AND BLAINE COUNTIES UNTIL 430 PM CDT...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES
WEST OF ROSE TO DUNNING...MOVING NORTH AT 50 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF BLAINE AND
SOUTHERN BROWN COUNTIES...INCLUDING THE FOLLOWING LOCATIONS HIGHWAY 7
MILE MARKER 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4225 9967 4209 9966 4208 9968 4196 9969
4174 9992 4174 10005 4178 10020 4235 10004
TIME...MOT...LOC 2100Z 199DEG 44KT 4220 9977 4186 10000
WIND...HAIL <50MPH 1.50IN
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:32 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 30, 2:32 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 232 PM CDT MON MAY 30 2011 .SYNOPSIS... A TROUGH OF SURFACE LOW PRESSURE EXTENDS FORM SE COLORADO INTO EASTERN SOUTH DAKOTA. DEEPEST LOW PRESSURE SHOULD FOCUS NEAR OR SOUTH OF CUSTER COUNTY. TEMPS IN THE MID/UPPER 80S EAT OF SURFACE FRONT...WHILE TO THE WEST MID 60S TO LOW 70S PREVAIL. LINE OF TOWERING CUMULUS ALONG FRONTAL BOUNDARY EXTENDING FROM NEAR NORTH PLATTE THROUGH BREWSTER...BASSETT AND SPRINGVIEW. STORMS JUST INITIATING AT 1930Z. THIS IS A PRECURSOR TO SEVERE STORM DEVELOPMENT THIS AFTERNOON/EVENING. && .SHORT TERM DISCUSSION (THIS EVENING THROUGH THURSDAY NIGHT)... THIS EVENING...SURFACE BASED STORMS LIKELY TO BE WELL ROOTED EAST OF A LINE FROM NEAR BRADY THROUGH AINSWORTH AND SPRINGVIEW IN VICINITY OF SFC FRONT STRETCHED ACROSS THE REGION. DISCRETE STORM MOTION EARLY EVENING TO TRANSITION QUICKLY TO A SQUALL LINE AS COLD FRONT GET STRONG PUSH FROM THE WEST. TRAINING STORM ECHOES LIFTING NORTHEAST WILL POSE A RISK FOR FLASH FLOODING UNTIL LATE EVENING...WHEN CONVECTION SHOULD EXIT FAR EASTERN COUNTIES. THERE IS AN ENHANCED RISK FOR LARGE HAIL AND EVEN AN ISOLATED TORNADO OR TWO. LOCATIONS WHERE A CORRIDOR OF BACKED LOW LEVEL FLOW NORTH OF MAIN SURFACE LOW FORECAST IN CUSTER COUNTY SHOWED AREAS IN CUSTER COUNTY AND COUNTIES TO THE NORTH AND NORTHEAST OF CUSTER COUNTY NORTHEAST MOST AT RISK. TUESDAY...DRY WITH BREEZY WEST WINDS AND A MAINLY SUNNY SKY AND MILD TEMPS IN THE MID/UPPER 70S. DEWPOINTS LOWERING TO THE MID 30S/LOWER 40S WILL BRING AN INCREASED FIRE DANGER WITH LOWEST RH OF 20 TO 30 PERCENT. TUESDAY NIGHT/WEDNESDAY/WEDNESDAY NIGHT...PRECIPITABLE WATER (PWS) VALUES INCREASE TO 0.75 TO 1.25 INCHES BY 12Z WEDNESDAY. GFS/NAM IN GOOD AGREEMENT WITH CONVECTION DEVELOPING LATE TUESDAY NIGHT ACROSS SWRN NEBR. PWS INCREASE TO 1 TO 1.5 INCHES BY LATE WEDNESDAY AFTERNOON. MODERATELY UNSTABLE WITH SBCAPES FROM 1500 TO 3500 J/KG. HIGHS MID 80S TO NEAR 90. POTENTIAL FOR STRONGEST CONVECTION BY EVENING AS BACKED LOW LEVEL FLOW TO INCREASE HELICITY VALUES FOR ROTATING STORMS WITH DEEP LAYER SHEAR OF 35 TO 45 KTS. THURSDAY/THURSDAY NIGHT...THURSDAY WILL LIKELY BE THE HOTTEST DAYS IN THE NEXT 7 DAYS. UPPER RIDGE BREAK DOWN AS TROUGH MOVES INTO INTERMOUNTAIN WEST. GOING HIGHS FROM 88 TO 95 LOOK APPROPRIATE. THERE SHOULD BE AT LEAST ISOLATED STORMS POSSIBLE THURSDAY NIGHT. .EXTENDED DISCUSSION (FRIDAY THROUGH MONDAY)... AN UPPER TROUGH LIFTING ACROSS THE NORTHERN PLAINS WILL BRING A COOLDOWN FRIDAY BEHIND A COLD FRONT. HIGHS WILL STILL MANAGE TO REACH THE UPPER 70S NORTHWEST WITH MID 80S SOUTHEAST. UPPER RIDGE WILL BUILD BACK INTO THE SRN/CNTRL PLAINS AND INTERMOUNTAIN REGION THROUGH MONDAY IN RESPONSE TO A CLOSED LOW DIGGING INTO NRN CALIFORNIA. A HEATUP AGAIN IN STORE BY SUNDAY WITH 85 TO 90 AND UPPER 80/LOWER 90S POSSIBLE BY MONDAY. MOISTURE TRAJECTORIES STILL INDICATE MAINLY NOCTURNAL CONVECTION FAVORED THROUGH SATURDAY NIGHT IN SWRLY FLOW ALOFT ACROSS NEW MEXICO NORTHEAST ACROSS COLORADO INTO KANSAS. THIS PERIOD LOOKS DRY...ALTHOUGH ISOLATED STORMS POSSIBLE. && .AVIATION... MAINLY VFR CONDITIONS THE NEXT 24 HOURS. A COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT. NORTHWEST WINDS WILL BE INCREASING BEHIND THE FRONT...HIGHEST ACROSS SOUTHWEST NEB...GUSTING ABOVE 20 KTS. AHEAD OF THE FRONT...EARLY THIS EVENING...WILL BE A LINE OF STRONG TO SEVERE THUNDERSTORMS. THIS LINE IS EXPECTED TO OCCUR EAST OF TAF SITES...KLBF AND KVTN AND RACE TO THE NORTHEAST. EVERYTHING EXITS BY MORNING WITH CLEAR VFR SKIES FOR TUESDAY. && .HYDROLOGY... WARM TEMPERATURES THIS WEEK IN THE ROCKIES WILL AID IN INCREASING RUNOFF FROM SNOW MELT. THUS OVER THE NEXT COUPLE OF WEEKS THE SOUTH PLATTE RIVER IS EXPECTED TO RISE...STILL REMAINING WELL BELOW FLOOD STAGE. MEANWHILE...THE NORTH PLATTE...UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN STEADY OR SLIGHTLY FALL UNTIL RELEASES CHANGE FROM THE WYOMING RESERVOIRS. LAKE MCCONAUGHY WILL CONTINUE TO INCREASE RELEASES THROUGHOUT THE WEEK...IN A STAIR STEP FASHION. THIS WILL CAUSE THE NORTH PLATTE RIVER TO RISE OVER THE NEXT WEEK AND A HALF. BY THURSDAY THE RIVER AT NORTH PLATTE IS EXPECTED TO BE UP TO 8.0 FEET...WITH AN ADDITIONAL RISE TO 8.1 FEET BY SATURDAY. FURTHER RISES TO 8.5 FEET BY NEXT WEDNESDAY...JUNE 8...IS ANTICIPATED BASED ON PLANNED RELEASES FROM THE LAKE...HOWEVER THIS PLANNED RELEASE SCHEDULE MAY BE ALTERED PENDING SNOW MELT IN THE MOUNTAINS AND RELEASES FROM THE WYOMING RESERVOIRS. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY CONTINUES FOR NEZ010-027>029-038-071 TIL 01Z. && SHORT TERM/EXTENDED...ROBERG AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, May 30, 2:56 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 256 PM CDT MON MAY 30 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-312000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 256 PM CDT MON MAY 30 2011 /156 PM MDT MON MAY 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS CAPABLE OF VERY LARGE HAIL...WIND DAMAGE AND TORNADOES...PERHAPS ONE OR TWO STRONG...WILL MOVE ALONG AND EAST OF HIGHWAY 83. STORM MOTION WILL BE NORTHEAST AT 30 TO 40 MPH. SEVERE THUNDERSTORMS WITH LARGE HAIL AND WIND DAMAGE ARE ALSO POSSIBLE AS FAR WEST AS HIGHWAY 61. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. THE AREA OF CONCERN IS GENERALLY ALONG AND EAST OF HIGHWAY 83. A WARM FRONT IS EXPECTED TO LIFT NORTH INTO CENTRAL NEBRASKA WITH STORM DEVELOPMENT LATE IN THE AFTERNOON DURING THE PEAK HEATING PERIOD. WINDS ALOFT WILL BE STRONG FAVORING STORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE. STORM MOTION IS EXPECTED TO BE NORTHEAST AT AROUND 25 MPH. THURSDAY AND BEYOND...THE NORTH PLATTE RIVER AT NORTH PLATTE WILL RISE TO 8.0 FEET PRODUCING RECORD FLOODING. WARM WEATHER IN THE ROCKIES WILL PRODUCE RAPID SNOW MELT THIS WEEK INCREASING THE RISK OF RISES ON THE NORTH PLATTE RIVER AT LISCO AND LEWELLEN. DEEP TROPICAL MOISTURE WILL BEGIN AFFECTING THE CENTRAL PLAINS FRIDAY THROUGH SUNDAY. AN APPROACHING STORM SYSTEM FROM THE WEST COULD SPARK THUNDERSTORMS AND HEAVY RAIN DAILY. THE AREA OF CONCERN IS SOUTHWEST NEBRASKA AND THE RISK OF FLASH FLOODING MAY INCREASE NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING ALONG AND EAST OF HIGHWAY 183. SPOTTER ACTIVATION IS ALSO POSSIBLE ELSEWHERE AS FAR WEST AS HIGHWAY 83. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, May 30, 10:28 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 AM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL 6 SW LYNCH 42.77N 98.55W
05/29/2011 E1.75 INCH HOLT NE PUBLIC
&&
JAHSENMALocal storm report, May 30, 10:29 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 AM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL 5 SW LYNCH 42.78N 98.54W
05/29/2011 M1.75 INCH BOYD NE PUBLIC
&&
JAHSENMALocal storm report, May 30, 3:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 3 ENE BASSETT 42.60N 99.48W
05/30/2011 M0.50 INCH ROCK NE PUBLIC
PEA TO MARBLE SIZED HAIL LASTED 10 MINUTES BEGINNING AT
320 PM CDT. ALSO REPORTED HEAVY RAIN.
&&
CARMELLocal storm report, May 30, 3:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 4 SE DUNNING 41.79N 100.05W
05/30/2011 M1.00 INCH BLAINE NE PUBLIC
BIGGEST HAIL THE SIZE OF QUARTERS ALONG WITH HEAVY RAIN.
&&
CARMELLocal storm report, May 30, 3:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 5 NE DUNNING 41.88N 100.04W
05/30/2011 M1.00 INCH BLAINE NE PUBLIC
NICKEL TO QUARTER SIZED HAIL AND HEAVY RAIN AT TIME OF
REPORT NEAR HIGHWAY 91.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 52 min |
| May 29, 10:59 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 30 min |
| May 30, 3:57 AM CDT | Wind Advisory | LBF | Blaine, Brown, Chase, Custer, Frontier, Garfield and 11 more | 14 hr |
| May 30, 3:03 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha, Rock | 42 min |
| May 30, 3:09 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 36 min |
| May 30, 4:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| May 30, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 42 min |
| May 30, 4:28 PM CDT | Tornado Warning | LBF | Rock | 32 min |
| May 30, 4:47 PM CDT | Tornado Warning | LBF | Holt, Rock | 28 min |
| May 30, 4:55 PM CDT | Tornado Warning | LBF | Blaine | 35 min |
| May 30, 5:01 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 44 min |
| May 30, 5:03 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 16 min |
| May 30, 5:10 PM CDT | Tornado Warning | LBF | Holt | 35 min |
| May 30, 5:24 PM CDT | Tornado Warning | LBF | Brown, Loup, Rock | 36 min |
| May 30, 5:33 PM CDT | Flash Flood Warning | LBF | Blaine | 3 hr |
| May 30, 5:37 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Rock | 38 min |
| May 30, 5:43 PM CDT | Tornado Warning | LBF | Boyd, Holt | 32 min |
| May 30, 5:46 PM CDT | Tornado Warning | LBF | Holt, Rock | 29 min |
| May 30, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 40 min |
| May 30, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Sheridan | 40 min |
| May 30, 6:11 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 49 min |
| May 30, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 43 min |
| May 30, 6:22 PM CDT | High Wind Warning | LBF | Chase, Frontier, Hayes, Keith, Lincoln, Logan and 2 more | 98 min |
| May 30, 6:25 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| May 30, 6:33 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| May 30, 6:40 PM CDT | Tornado Warning | LBF | Holt | 35 min |
| May 30, 6:54 PM CDT | Tornado Warning | LBF | Boyd, Holt | 21 min |
| May 30, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Loup | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.